# SDR 07FDEA00335

- Difficulty date: February 3, 2007
- Submitted: February 5, 2007
- Operation: Air carrier
- Aircraft: N728FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 581
- Aircraft time: 36,844 hours, 18,790 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Damper
- Condition: Discharged
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GEAR WOULD NOT RETRACT IN FLIGHT.  SWITCHED POSITION DETECTORS, NO AVAIL.  REFERENCE MTSI 32-30 / 1119.  BWI MX, REMOVED AND REPLACED PROXIMITY DETECTOR UNIT 54GB AS PER A300 M/M 32-31-71-4.  REMOVED AND REPLACED LT BOGIE PITCH DAMPER AS PER A300 M/M 32-11-15-4.  SERVICED PITCH DAMPER AS REQ'D.  OK FOR SVC PER MTSI INSTRUCTIONS, PLACED A/C LDG GEAR RETRACT SYSTEM ON MEL, WITH L/G VOM/MMO SWITCH ACTIVATED TO LDG GEAR DOWN MEL (ITEM NBRS 32-30/1123 AND 32-60/1122).  FLT TO MEM, MEM MX, PERFORMED GEAR SWING, CLOSED ALL ITEMS.
